Alert archive / North Carolina / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 9, NWS Raleigh, NC

January 25, 2023Cumberland County, Sampson County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jan 25, 2023, 7:32 PM EST for Cumberland County, Sampson County, North Carolina. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 25, 2023, 7:32 PM EST (00:32 UTC)
Expired
Jan 25, 2023, 8:17 PM EST
In force
45 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, NC, Sampson County, NC

The radar

The Wilmington radar (KLTX), 87 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2023-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2023-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 650 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
303 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
650 m²/s²
0-3 km storm-relative helicity
672 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

854 
WUUS52 KRAH 260032
SVRRAH
NCC051-163-260130-
/O.NEW.KRAH.SV.W.0009.230126T0032Z-230126T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
732 PM EST Wed Jan 25 2023

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Central Sampson County in central North Carolina...
  Southeastern Cumberland County in central North Carolina...

* Until 830 PM EST.

* At 732 PM EST, severe thunderstorms were located along a line
  extending from near Ammon to near Elkton, moving northeast at 45
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Clinton, Harrells, Roseboro, Garland, Turkey, Ivanhoe and Bushy
  Lake Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Intense thunderstorm lines can produce tornadoes and significant 
wind damage. Although a tornado is not immediately likely, it is 
best to move to an interior room on the lowest floor of a building. 
These storms may cause serious injury and significant property 
damage.

&&

LAT...LON 3461 7831 3467 7832 3470 7837 3475 7839
      3478 7843 3481 7845 3484 7849 3485 7850
      3485 7864 3495 7862 3512 7817 3490 7815
      3474 7820 3471 7813 3471 7811 3468 7816
      3456 7825
TIME...MOT...LOC 0032Z 232DEG 38KT 3482 7854 3449 7865 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

26
5 follow-up statements
088 
WWUS52 KRAH 260040
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
740 PM EST Wed Jan 25 2023

NCC051-260050-
/O.CAN.KRAH.SV.W.0009.000000T0000Z-230126T0130Z/
Cumberland NC-
740 PM EST Wed Jan 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUMBERLAND COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3460 7830 3461 7831 3467 7832 3470 7837
      3475 7839 3484 7849 3488 7851 3490 7855
      3491 7854 3495 7861 3512 7817 3490 7815
      3474 7820 3471 7811 3468 7816 3456 7825
TIME...MOT...LOC 0040Z 232DEG 38KT 3485 7849 3452 7860 

$$

NCC163-260130-
/O.CON.KRAH.SV.W.0009.000000T0000Z-230126T0130Z/
Sampson NC-
740 PM EST Wed Jan 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EST
FOR CENTRAL SAMPSON COUNTY...

At 740 PM EST, severe thunderstorms were located along a line
extending from 6 miles northeast of Ammon to near Elkton, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Clinton, Harrells, Roseboro, Garland, Turkey and Ivanhoe. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3460 7830 3461 7831 3467 7832 3470 7837
      3475 7839 3484 7849 3488 7851 3490 7855
      3491 7854 3495 7861 3512 7817 3490 7815
      3474 7820 3471 7811 3468 7816 3456 7825
TIME...MOT...LOC 0040Z 232DEG 38KT 3485 7849 3452 7860 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

10
017 
WWUS52 KRAH 260052
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
752 PM EST Wed Jan 25 2023

NCC163-260130-
/O.CON.KRAH.SV.W.0009.000000T0000Z-230126T0130Z/
Sampson NC-
752 PM EST Wed Jan 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EST
FOR SOUTHEASTERN SAMPSON COUNTY...

At 752 PM EST, severe thunderstorms were located along a line
extending from Clinton to near Lagoon, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Clinton, Harrells, Garland, Turkey and Ivanhoe. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3460 7830 3461 7831 3467 7832 3470 7837
      3475 7839 3483 7848 3506 7831 3512 7817
      3490 7815 3474 7820 3471 7811 3468 7816
      3456 7825
TIME...MOT...LOC 0052Z 232DEG 38KT 3491 7840 3458 7851 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

26
483 
WWUS52 KRAH 260105
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
805 PM EST Wed Jan 25 2023

NCC163-260130-
/O.CON.KRAH.SV.W.0009.000000T0000Z-230126T0130Z/
Sampson NC-
805 PM EST Wed Jan 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EST
FOR SOUTHEASTERN SAMPSON COUNTY...

At 805 PM EST, severe thunderstorms were located along a line
extending from near Bowdens to 8 miles southwest of Harrells, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Harrells, Turkey and Ivanhoe. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3460 7830 3461 7831 3467 7832 3468 7834
      3472 7836 3483 7834 3510 7819 3512 7817
      3490 7815 3474 7820 3471 7811 3468 7816
      3456 7825
TIME...MOT...LOC 0105Z 232DEG 40KT 3506 7817 3465 7831 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

26
512 
WWUS52 KRAH 260116
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
816 PM EST Wed Jan 25 2023

NCC163-260130-
/O.CON.KRAH.SV.W.0009.000000T0000Z-230126T0130Z/
Sampson NC-
816 PM EST Wed Jan 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EST
FOR SOUTHEASTERN SAMPSON COUNTY...

At 816 PM EST, severe thunderstorms were located along a line
extending from near Bowdens to near Harrells, moving northeast at 45
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Harrells, Turkey and Ivanhoe. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3460 7830 3461 7831 3471 7823 3488 7822
      3509 7817 3512 7817 3490 7815 3474 7820
      3471 7811 3468 7816 3456 7825
TIME...MOT...LOC 0116Z 234DEG 39KT 3502 7817 3468 7821 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

26
973 
WWUS52 KRAH 260117
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
817 PM EST Wed Jan 25 2023

NCC163-260127-
/O.CAN.KRAH.SV.W.0009.000000T0000Z-230126T0130Z/
Sampson NC-
817 PM EST Wed Jan 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAMPSON COUNTY IS
CANCELLED...
    
The storms which prompted the warning have exited the warned area. 
Therefore, the warning has been cancelled.

LAT...LON 3460 7830 3461 7831 3471 7823 3488 7822
      3509 7817 3512 7817 3490 7815 3474 7820
      3471 7811 3468 7816 3456 7825
TIME...MOT...LOC 0115Z 232DEG 38KT 3504 7814 3470 7818 

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 6:17 PM EST, 1 hour 15 minutes earlier.

Area forecast discussion, Jan 25, 6:17 PM EST, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
617 PM EST Wed Jan 25 2023

.SYNOPSIS...
A strong frontal system and associated low pressure will cross the
Carolinas this afternoon and evening. Chilly high pressure will
extend into the area from the lower Mississippi Valley Thursday into
Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 245 PM Wednesday...

A pre-frontal, expansive band of stratiform rain continues to push
through central NC this afternoon. A cold air wedge is still evident
from Charlotte northeast through the Triad to Roanoke Rapids where
temps remain in the lower to mid 40s with dew points in the upper
30s to mid 40s. East of this boundary, a warmer air mass is present
with temps in the mid 50s to lower 60s across the far south. Dew
points across the Sandhills/southern Coastal Plain have reached the
lower 60s tapering into the lower to mid 50s with northward extent.
Additionally within this warm sector, occasional gusts in the mid to
upper 20s have been observed over the past several hours.

Despite dew points reaching the lower 60s across the far south,
instability has yet to develop anywhere across our area. High-res
guidance continues to depict meager MLCAPE reaching our far
southeast later this afternoon/early evening, which if realized,
could promote a few isolated thunderstorms in these areas. The SPC
maintains a marginal risk (1 of 5) for portions of Cumberland,
Sampson, and Wayne counties to account for this potential.  An
isolated damaging wind gust and or brief tornado could materialize
within any stronger storm, but overall, the severe threat has
considerably diminished compared to prior thinking over the past few
days.

Occasional 20 to 25 mph gusts will be possible in the warm sector
this afternoon/early evening as the main band of precipitation
continues eastward. Precipitation should moves east of our area by
~06Z, behind which a sfc cold front will push through overnight. A
brief period of gusts in the mid to upper 20s will accompany the
passing cold front before tapering off into the teens through
sunrise Thursday.

Lows tonight will remain warm in the mid 30s (W) to mid 40s (E) as
strong CAA lags behind tonight's cold front.

&&

.SHORT TERM /THURSDAY AND THURSDAY NIGHT/...
As of 155 PM Wednesday...

As the surface cold front pushes well out to sea, cold high pressure
will begin to build in from the Plains, although the CAA will
initially be somewhat muted during the day Thu. The column will dry
out with stabilization through the mid-upper levels, although
lingering moisture near the top of a deep mixed layer will likely
result in a broad band of scattered to broken high-based flat cu
late in the day into the evening. This will be associated with the
passage of a weak low level (evident from the surface-850 mb)
trough, after which CAA will kick into high gear. Expect highs to be
near normal, with near normal thicknesses showing lower-than-usual
diurnal recovery but balanced with plentiful sunshine. Blustery west
winds will gust to 15-25 mph given the tight MSLP gradient. With the
colder air really pouring in after sunset, expect below normal lows
in the mid 20s to lower 30s with decreasing but not diminishing
winds. -GIH

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
As of 140 PM Wednesday...

LONG TERM

Friday morning will begin with high pressure centered near New
Orleans and expanding across much of the southeastern United States.
The high pressure center will slowly drift east, moving off the
North Carolina coast by Saturday evening. With a broad upper trough
over the region, skies should be mostly clear through this period.
By Sunday morning, low pressure will be well northeast of New
England, with a front extending southwest to the Great Lakes and
continuing on into Texas. Waves of low pressure along the front will
help spawn additional precipitation, with a low in Texas then
expected to move along the Gulf Coast. The greatest uncertainty with
the system at this time is how far north the precipitation shield
will extend, considering the surface low will pass south of the
region. The inherited forecast has likely pops across the southern
half of the forecast area Sunday night, and will extend those
slightly farther to the north with this update. A shower could
linger across most of the region Monday morning, with drying
conditions expected Monday afternoon. The period of dry weather will
be brief, as another low pressure system will move northwest of
North Carolina by Tuesday night, bringing another chance of rain for
the end of the 7 day forecast.

After below normal temperatures Friday, temperatures will be
slightly above normal through the forecast, particularly Wednesday
with southerly flow in the warm sector of the low pressure system.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
As of 615 PM Wednesday...

24 hour TAF period: Rain will continue to move through central NC
this eve/early tonight. KINT and KGSO should dry out first, with
drizzle for the next couple hours. Rain will be last to clear KRWI
around or shortly after midnight. With the heavier rain and embedded
showers, some stronger wind gusts are possible, in the 25-35 kt
range. Cigs and visbys will continue to fluctuate until the front
finally moves through, between 00Z (KINT) and 09Z (KRWI). LLWS will
continue to be a threat for the first couple/few hours or so of the
TAF period, with 40-45 kts between 1 and 2 kft over KRDU, KRWI and
KFAY. VFR conditions should return in the wake of the front, with
westerly 8-12 kt winds through Thu morning, becoming gusty during
the day Thu. Some scattered clouds between 3500 and 5500 feet are
expected Thu aft/eve, with scattered high clouds as well. -KC

Looking ahead: VFR conditions will dominate through Sun morning,
then sub-VFR conditions and rain chances will arrive for late Sun
through Sun night, followed by VFR conditions returning by late Mon.
-GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Kren/MWS
NEAR TERM...Luchetti
SHORT TERM...Hartfield
LONG TERM...Green
AVIATION...KC/Hartfield
Hazardous weather outlook, Jan 25, 1:50 PM EST, 5 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
150 PM EST Wed Jan 25 2023

NCZ078-088-089-261900-
Wayne-Cumberland-Sampson-
150 PM EST Wed Jan 25 2023

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for isolated strong to severe storm through
tonight. The main hazards associated with any stronger storms are
possible damaging wind gusts and an isolated tornado.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ007>011-021>028-038>043-073>077-083>086-261900-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond-
Scotland-Hoke-
150 PM EST Wed Jan 25 2023

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jan 25, 2:56 PM EST, 4 hours 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
256 PM EST Wed Jan 25 2023

NCZ009-010-026-041-252030-
Franklin NC-Vance NC-Warren NC-Wake NC-
256 PM EST Wed Jan 25 2023

...Strong showers will impact portions of southern Vance, southern
Warren, northeastern Wake and Franklin Counties through 330 PM EST...

At 255 PM EST, Doppler radar was tracking strong showers along a
line extending from near Franklinton to near Wake Forest. Movement
was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Raleigh, Louisburg, Wake Forest, Franklinton, Kittrell, Bunn,
Rolesville, Youngsville, Centerville and Ingleside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3644 7799 3624 7798 3595 7817 3584 7862
      3598 7850 3619 7851
TIME...MOT...LOC 1955Z 247DEG 31KT 3615 7843 3601 7843 3593 7850

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Green
Special weather statement, Jan 25, 6:33 PM EST, 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
633 PM EST Wed Jan 25 2023

NCZ010-011-026-027-041-042-260030-
Nash NC-Johnston NC-Franklin NC-Warren NC-Wake NC-Halifax NC-
633 PM EST Wed Jan 25 2023

...A line of heavy showers with gusty winds will impact portions of
southeastern Warren, northern Nash, Halifax, eastern Wake and
Franklin Counties through 730 PM EST...

At 632 PM EST, Doppler radar was tracking a line of heavy showers
along a line extending from 14 miles north of Nashville to near Bunn
to near Garner. Movement was northeast at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Raleigh, Roanoke Rapids, Nashville, Louisburg, Halifax, Garner,
Zebulon, Dortches, Littleton and Bunn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3653 7790 3651 7790 3648 7777 3648 7764
      3644 7762 3641 7755 3637 7755 3634 7759
      3631 7757 3630 7742 3629 7741 3614 7767
      3615 7768 3615 7770 3612 7771 3588 7810
      3565 7851 3567 7862 3596 7846
TIME...MOT...LOC 2332Z 236DEG 46KT 3617 7803 3599 7832 3569 7856

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JD
Special weather statement, Jan 25, 7:24 PM EST, 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
724 PM EST Wed Jan 25 2023

NCZ089-260115-
Sampson NC-
724 PM EST Wed Jan 25 2023

...A line of heavy showers with strong wind gusts will impact
southern Sampson County through 815 PM EST...

At 722 PM EST, Doppler radar was tracking a line of heavy showers
along a line extending from near Elizabethtown to Whiteville.
Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clinton, Harrells, Garland, Turkey and Ivanhoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Doppler radar has indicated weak rotation along this line of
showers. If the showers intensify into storms and the rotation
strengthens, a warning may need to be issued.

&&

LAT...LON 3458 7826 3460 7830 3463 7832 3464 7831
      3467 7832 3470 7837 3475 7839 3478 7843
      3481 7845 3490 7854 3515 7816 3509 7817
      3508 7816 3490 7815 3474 7820 3471 7813
      3472 7811 3471 7811 3468 7816 3455 7825
TIME...MOT...LOC 0018Z 240DEG 39KT 3473 7870 3449 7877

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

26

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 7:24 PM ESTSpecial Weather StatementRAHSampson51 min
Jan 25, 7:42 PM ESTTornado WarningRAHSampson21 min
Jan 25, 8:09 PM ESTSpecial Weather StatementRAHWayne36 min
Jan 25, 8:12 PM ESTSpecial Weather StatementRAHEdgecombe18 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.